JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Global Periodic Solutions in a Delayed Predator-Prey System with Holling II Functional Response
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.255-266
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.255
 Title & Authors
Global Periodic Solutions in a Delayed Predator-Prey System with Holling II Functional Response
Jiang, Zhichao; Wang, Hongtao; Wang, Hongmei;
  PDF(new window)
 Abstract
We consider a delayed predator-prey system with Holling II functional response. Firstly, the paper considers the stability and local Hopf bifurcation for a delayed prey-predator model using the basic theorem on zeros of general transcendental function, which was established by Cook etc.. Secondly, special attention is paid to the global existence of periodic solutions bifurcating from Hopf bifurcations. By using a global Hopf bifurcation result due to Wu, we show that the local Hopf bifurcation implies the global Hopf bifurcation after the second critical value of delay. Finally, several numerical simulations supporting the theoretical analysis are given.
 Keywords
Time delay;Hopf bifurcation;Numerical simulations;
 Language
English
 Cited by
 References
1.
R. Nussbaum, Periodic solutions of some nonlinear autonomous functional equations, Ann. Mat. Pura Appl., 10(1974), 263-306. crossref(new window)

2.
M. Baptistiini, P. Tboas, On the existence and global bifurcation of periodic solutions to planar differential delay equations, J. Differential Equations, 127(1996), 391-425. crossref(new window)

3.
J. Hale, S. Lunel, Introduction to Functional Differential Equations, in: Appl.Math. Sci., vol. 99, Spring-Verlag, New York, 1993.

4.
J. Wei, Q. Huang, Global existence of periodic solutions of linard equations with time delay, Dynam. Contin. Discrete Impuls. Systems Ser. A, 6(1999), 603-614.

5.
T. Zhao, Y. Kuang and H. Smith, Global existence of periodic solutions in a class of delayed Gause-type predatorCprey systems, Nonlinear Anal., 28(1997), 1373-1394. crossref(new window)

6.
L. Erbe, K. Geba, W. Krawcewicz and J. Wu, $S^1$-degree and global Hopf bifurcations, J. Differential Equations, 98(1992), 277-298. crossref(new window)

7.
W. Krawcewicz, J. Wu and H. Xia, Global Hopf bifurcation theory for considering fields and neural equations with applications to lossless transmission problems, Canad. Appl. Math. Quart., 1(1993), 167-219.

8.
W. Krawcewicz, J. Wu, Theory and application of Hopf bifurcations in symmetric functional differential equations, Nonlinear Anal., 35(1999), 845-870. crossref(new window)

9.
S. Ruan, J.Wei, Periodic solutions of planar systems with two delays, Proc. Roy. Soc. Edinburgh Sect. A, 129(1999), 1017C1032.

10.
Y. Song, J.Wei and H. Xi, Stability and bifurcation in a neural network model with delay, Differential Equations Dynamic Systems, 9(2001), 321-339.

11.
Y. Song, J.Wei, Local and global Hopf bifurcation in a delayed hematopoiesis, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 14(2004), 3909-3919. crossref(new window)

12.
J. Wei, Y. Li, Hopf bifurcation analysis in a delayed Nicholson Blowflies equation, Nonlinear Anal., 60(2005), 1351-1367. crossref(new window)

13.
J.Wei, Y. Li, Global existence of periodic solutions in a Tri-Neuron Network model with delays, 198(2004), 106-119. crossref(new window)

14.
X. Wen, Z. Wang, The existence of periodic solutions for some models with delay, Nonlinear Anal. RWA, 3(2002), 567-581. crossref(new window)

15.
J. Wu, Symmetric functional differential equations and neural networks with memory, Trans. Amer. Math. Soc., 35(1998), 4799-4838.

16.
S. Jung, On an asymptotic behavior of exponential functional equation, Acta Mathematica Sinica, English Series, 22(2006), 583-586. crossref(new window)

17.
K. Jun, H. Kim, Stability problem for Jensen-type functional equations of cubic mappings, Acta Mathematica Sinica, English Series, 22(2006), 1781-1788. crossref(new window)

18.
L. Hei, J. Wu, Existence and Stability of Positive Solutions for an Elliptic Cooperative System, Acta Mathematica Sinica, English Series, 21(2005), 1113-1120 . crossref(new window)

19.
S. Ruan, Absolute stability, conditional stability and bifurcation in Kolmogorov-type predatorCprey systems with discrete delays, Quart. Appl. Math., 59(2001), 159-173.

20.
J. Wei, S. Ruan, Stability and bifurcation in a neural network model with two delays, Phys. D, 130(1999), 225-272 . crossref(new window)

21.
S. Nakaoka, Y. Saito and Y. Takeuchi, Stability, delay, and chaotic behavior in a Lotka-Volterra predator-prey system, Mathematical Biosciences and Engineering, 3(2006), 173-187.

22.
X. He, Stability and delays in a predatorCprey system, J. Math. Anal. Appl., 198(1996), 355-370. crossref(new window)

23.
W. Wang, Z. Ma, Harmless delays for uniform persistence, J. Math. Anal. Appl., 158(1991), 256-268. crossref(new window)